# SDR 06FDEA03908

- Difficulty date: November 7, 2006
- Submitted: November 9, 2006
- Operation: Air carrier
- Aircraft: N241FE
- Make and model: Boeing 727277
- Aircraft serial: 20979
- Aircraft time: 52,783 hours, 40,493 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE WORKING ON THE L/W UPPER SKIN CORROSION AT THE FRONT SPAR WING LBL 348, FOUND THE TEE CLIP COMMON TO THE UPPER SPAR CHORD AND WSTA 410 RIB FD   STIFFENER CORRODED.  REMOVED AND REPLACED TEE CLIP AT L/W STA 410 IAW SRM 51-30-5, 561-30-6, 51-30-2.
